# SDR AUS20040108

- Difficulty date: February 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pipe
- Part number: 82830105139
- Condition: Worn
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU GRAVITY FUEL FEED LINE CHAFED.  DEPTH OF DAMAGE 0.0508MM (0.002IN). FOUND DURING INSPECTION IAW AD/DHC-8/093 (SB8-49-019).
